Aa
A
A
A
Close
Allergy Community
10.2k Members
Avatar universal

Chronic urticaria, what can i do with that ?

My dad complaint about urticarial rash which it turn worser. ;
         he told me that at first(about 4 wk ago) he had insect biten on his hand . one day after that event, he noticed that there were wheal and flare lesions, raised border on his hand, it looked like urticaria. My dad took some antihistamine,and injected steroid. the lesions were better and then became the same if he didn't took a pill.  A week later, the distribution of lesion is progression. He had a rash on both hands, arm , forearm, trunk , neck , and both leg, but sparing face. he decided going to skin clinic, and Urticaria was diagnosed. the doctor gave him CPM. But my father had so poor compliance, he did not take a pill following prescription because he afraid of sleepiness. About 2 wk later, my dad still took CPM, the rash seem to be better, he didn't complian any other associated synptoms.


And 1 Wk  later, He had sorethroat ,no antibiotic used. about 3 days later, an urticarial rash happened again, and it was worser. He go to see doctor and had a steroid injection. and he want to sleep, so dormicum was gave; but it seems not work, then propofol was injected ( my dad was anasthetic nurse and his's friend ;doctor , gave him an injection ) He could sleep , but other colleagues noticed that he was restless and agitate.Many people went to stop his abnormal movement, my dad was unconscious!  He was restrained and admit ICU. HR was about 53 bpm, when he sleeping. Many doctors came to see and they suspected that his symptoms  caused by

1. steroid induced psychosis
2. viral infection ( that caused a rash) and suspected viral encephalopathy
So, the further investigation were done including LP,CT brain , scaping the skin lesion for KOH prep.
and the results were normal all.
He was gave medications; acyclovir, and dormicum in order to lead him sleep

Yesterday, my dad dramatically feel better , he can eat and sleep well
but Today, the urticarial rash react again.  he was gave anti-parasitic drug , he felt so bad, complaining about nausea and vomiting

other information : current medication is Tramadol , he take it almostly everyday to relieve muscle pain.

i want to ask doctor about
- What are the possible causes of chronic urticarial lesion ?
- My dad's sign and symptoms , What is the disease?
- How will we get him better?
- what is the treatment?

sorry about my language if i typed wrong, im from thailand , and im a young medical student .
thanks for help!  
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.